Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have taken atenolol, amlodipine. Can I switch to another medicine?

i am 45 years old. i have taken atenolol-50 + amlodipine for a last ten years. now it is stable to 140/90. want to swiching. i tried enalpril-2.5 mg but leg becomes swollen, it is stopped and edema goes away.I am pkd patient and my creatinine in blood 0.8 normal. can i suddenly stop atenolol+amlodipine when switching to another medicine suggested by doctor? PL. tell medicine and method of switching. with thanks...
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
Firstly I want to know some answers
1. Why you want to change your medicine as your Bloop pressure is controlled by the medication you are taking?
2. Have you done your Echocardiography, if yes than what is ejection fraction (EF%)?
3. Your Lipid profile status?
4. Any other medical history like diabetes etc?
5. Is the present medication causing any problem?
Kindly give the answers so that we are able to give you a detail and clear answer.
Best Wishes
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor